# SDR DALA1017220640

- Difficulty date: July 22, 2010
- Submitted: July 23, 2010
- Operation: Air carrier
- Aircraft: N640DL
- Make and model: Boeing 757232
- Aircraft serial: 23994
- Aircraft time: 72,757 hours, 31,837 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TENSION TIE FITTING CORRODED AT STA 1723 STR 17R.  REPAIR ACCOMPLISHED ON ERA 484045-14 REV A (DL757101931).
